A convolution relation with remainder estimate.
Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 287-293
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0283_0284_151735,
author = {G.S. Jordan},
title = {A convolution relation with remainder estimate.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {287--293},
year = {1976},
volume = {0283_0284},
zbl = {0325.40004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151735/}
}
G.S. Jordan. A convolution relation with remainder estimate.. Journal für die reine und angewandte Mathematik, 0283_0284 (1976), pp. 287-293. http://geodesic.mathdoc.fr/item/JRAM_1976__0283_0284_151735/